Alert archive / California / Red Flag Warnings in 2017

Red Flag Warning 10, NWS Sacramento, CA

September 23, 2017

NWS Sacramento, CA issued this red flag warning at Sep 23, 2017, 4:30 AM PDT. It took effect at Sep 23, 2017, 2:00 PM PDT. It was in force for 4 days. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 23, 2017, 4:30 AM PDT (11:30 UTC)
In effect from
Sep 23, 2017, 2:00 PM PDT
Expired
Sep 27, 2017, 4:30 AM PDT
In force
4 days
Issued by
NWS Sacramento, CA

The text

As transmitted.

333 
WWUS86 KSTO 231130
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
430 AM PDT Sat Sep 23 2017

...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON THROUGH EARLY
TUESDAY MORNING...

.Gusty northerly or offshore winds will develop with warming and
drying conditions beginning this afternoon over the northern and 
western Sacramento Valley and adjacent foothills, then expand 
southeastward late Sunday across portions of the Sierra Nevada 
through early Tuesday morning. The combination of offshore winds 
and dry airmass are expected to bring critical fire weather 
conditions.

CAZ213-215>218-263-264-266-279-240000-
/O.UPG.KSTO.FW.A.0007.170923T2100Z-170926T1200Z/
/O.NEW.KSTO.FW.W.0010.170923T2100Z-170926T1200Z/
Eastern Portion of Shasta/Trinity NF-
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-Eastern Mendocino NF-
430 AM PDT Sat Sep 23 2017

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM
PDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF FIRE
WEATHER ZONES 213, 215, 216, 217, 218, 263, 264, 266, AND 279...

The National Weather Service in Sacramento has issued a Red Flag
Warning, which is in effect from 2 PM this afternoon to 5 AM PDT
Tuesday. The Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire weather zone 213.Fire weather zone 215.Fire
  weather zone 216.Fire weather zone 217.Fire weather zone
  218.Fire weather zone 263.Fire weather zone 264.Fire weather
  zone 266.Fire weather zone 279. 

* WIND...Northerly winds 10 to 20 mph with gusts 25 to 30 mph 
  through the northern and western portions of the Sacramento 
  Valley and adjacent exposed foothill ridges. Strongest 
  foothill winds expected during overnight hours.

* HUMIDITY...Daytime humidity of 12 to 20 percent with minimal 
  humidity recovery overnight.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ220-221-267>269-240000-
/O.UPG.KSTO.FW.A.0007.170925T0000Z-170926T1200Z/
/O.NEW.KSTO.FW.W.0010.170925T0000Z-170926T1200Z/
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-
Northern Sierra Including Lassen NP and Plumas and Lassen NF/S
West of the Sierra Crest (West of Evans Peak-Grizzly Peak-
Beckworth Peak)-
Northern Sierra Including the Tahoe and ElDorado NF/S West of the
Sierra Crest-
430 AM PDT Sat Sep 23 2017

...RED FLAG WARNING IN EFFECT FROM 5 PM SUNDAY TO 5 AM PDT
TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
220, 221, 267, 268, AND 269...

The National Weather Service in Sacramento has issued a Red Flag
Warning, which is in effect from 5 PM Sunday to 5 AM PDT Tuesday.
The Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire weather zone 220.Fire weather zone 
  221.Fire weather zone 267.Fire weather zone 268.Fire weather 
  zone 269. 

* WIND...Northeast winds 10 to 20 mph with gusts 25 to 30 mph 
  over exposed ridges and stronger through aligned canyons. 
  Strongest winds expected during overnight and morning hours.

* HUMIDITY...Daytime humidity of 15 to 25 percent with the main 
  concern being minimal humidity recovery overnight.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
EK
7 follow-up statements
234 
WWUS86 KSTO 232042
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
142 PM PDT Sat Sep 23 2017

...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON THROUGH EARLY
TUESDAY MORNING...

.Gusty northerly or offshore winds will develop with warming and
drying conditions beginning this afternoon over the northern and
western Sacramento Valley and adjacent foothills, then expand
southeastward late Sunday across portions of the Sierra Nevada
through early Tuesday morning. The combination of offshore winds
and dry airmass are expected to bring critical fire weather
conditions.

CAZ213-215>218-263-264-266-279-241200-
/O.CON.KSTO.FW.W.0010.170923T2100Z-170926T1200Z/
Eastern Portion of Shasta/Trinity NF-
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-Eastern Mendocino NF-
142 PM PDT Sat Sep 23 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY FOR 
FIRE WEATHER ZONES 213, 215, 216, 217, 218, 263, 264, 266, AND 
279...

* WIND...Northerly winds 10 to 20 mph with gusts 25 to 30 mph
  through the northern and western portions of the Sacramento
  Valley and adjacent exposed foothill ridges. Strongest foothill
  winds expected during overnight hours.

* HUMIDITY...Daytime humidity of 12 to 20 percent with minimal 
  humidity recovery overnight.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ220-221-267>269-241200-
/O.CON.KSTO.FW.W.0010.170925T0000Z-170926T1200Z/
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-
Northern Sierra Including Lassen NP and Plumas and Lassen NF/S
West of the Sierra Crest (West of Evans Peak-Grizzly Peak-
Beckworth Peak)-
Northern Sierra Including the Tahoe and ElDorado NF/S West of the
Sierra Crest-
142 PM PDT Sat Sep 23 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM SUNDAY TO 5 AM
PDT TUESDAY FOR FIRE WEATHER ZONES 220, 221, 267, 268, AND 269...

* WIND...Northeast winds 10 to 20 mph with gusts 25 to 30 mph 
  over exposed ridges and stronger through aligned canyons. 
  Strongest winds expected during overnight and morning hours.

* HUMIDITY...Daytime humidity of 15 to 25 percent with the main 
  concern being minimal humidity recovery overnight.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
835 
WWUS86 KSTO 241113
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
413 AM PDT Sun Sep 24 2017

...CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY TUESDAY 
MORNING...

.Gusty northerly or offshore winds over the northern and western 
Sacramento Valley and adjacent foothills will redevelop this
afternoon and expand southeastward late today across portions of 
the Sierra Nevada through early Tuesday morning. The combination 
of offshore winds and dry airmass are expected to bring critical 
fire weather conditions.

CAZ213-215>218-263-264-266-279-250000-
/O.CON.KSTO.FW.W.0010.000000T0000Z-170926T1200Z/
Eastern Portion of Shasta/Trinity NF-
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-Eastern Mendocino NF-
413 AM PDT Sun Sep 24 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF FIRE WEATHER ZONES 
213, 215, 216, 217, 218, 263, 264, 266, AND 279...

* WIND...Northerly winds 10 to 20 mph with gusts 25 to 30 mph 
  through the northern and western portions of the Sacramento 
  Valley and adjacent exposed foothill ridges. Strongest 
  foothill winds expected during overnight hours. 

* HUMIDITY...Daytime humidity of 10 to 20 percent with minimal 
  humidity recovery overnight.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ220-221-267>269-250000-
/O.CON.KSTO.FW.W.0010.170925T0000Z-170926T1200Z/
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-
Northern Sierra Including Lassen NP and Plumas and Lassen NF/S
West of the Sierra Crest (West of Evans Peak-Grizzly Peak-
Beckworth Peak)-
Northern Sierra Including the Tahoe and ElDorado NF/S West of the
Sierra Crest-
413 AM PDT Sun Sep 24 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF 
FIRE WEATHER ZONES 220, 221, 267, 268, AND 269...

* WIND...Northeast winds 10 to 20 mph with gusts 20 to 25 mph 
  over exposed ridges and stronger through aligned canyons. 
  Strongest winds expected during overnight and morning hours. 

* HUMIDITY...Daytime humidity of 12 to 25 percent with the main 
  concern being minimal humidity recovery overnight.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
914 
WWUS86 KSTO 242038
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
138 PM PDT Sun Sep 24 2017

...CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY TUESDAY
MORNING...

.Gusty northerly or offshore winds over the northern and western
Sacramento Valley and adjacent foothills will redevelop this
afternoon and expand southeastward late today across portions of
the Sierra Nevada through early Tuesday morning. The combination
of offshore winds and dry airmass are expected to bring critical
fire weather conditions.

CAZ213-215>218-263-264-266-279-251200-
/O.CON.KSTO.FW.W.0010.000000T0000Z-170926T1200Z/
Eastern Portion of Shasta/Trinity NF-
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-Eastern Mendocino NF-
138 PM PDT Sun Sep 24 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY FOR 
FIRE WEATHER ZONES 213, 215, 216, 217, 218, 263, 264, 266, AND 
279...

* WIND...Northerly winds 10 to 20 mph with gusts 25 to 30 mph 
  through the northern and western portions of the Sacramento 
  Valley and adjacent exposed foothill ridges. Strongest 
  foothill winds expected during overnight hours. 

* HUMIDITY...Daytime humidity of 10 to 20 percent with minimal 
  humidity recovery overnight.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ220-221-267>269-251200-
/O.CON.KSTO.FW.W.0010.170925T0000Z-170926T1200Z/
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-
Northern Sierra Including Lassen NP and Plumas and Lassen NF/S
West of the Sierra Crest (West of Evans Peak-Grizzly Peak-
Beckworth Peak)-
Northern Sierra Including the Tahoe and ElDorado NF/S West of the
Sierra Crest-
138 PM PDT Sun Sep 24 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT TUESDAY FOR FIRE WEATHER ZONES 220, 221, 267, 268, AND 
269...

* WIND...Northeast winds 10 to 20 mph with gusts 20 to 25 mph 
  over exposed ridges and stronger through aligned canyons. 
  Strongest winds expected during overnight and morning hours. 

* HUMIDITY...Daytime humidity of 12 to 25 percent with the main 
  concern being minimal humidity recovery overnight.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
806 
WWUS86 KSTO 251143
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
443 AM PDT Mon Sep 25 2017

...CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY WEDNESDAY 
MORNING...

.Gusty northerly or offshore winds over the northern and western
Sacramento Valley and adjacent foothills will redevelop again 
this afternoon and tonight into portions of the Sierra Nevada, 
continuing through early Wednesday morning. The combination of 
offshore winds and dry airmass are expected to bring critical 
fire weather conditions.

CAZ213-215>218-220-221-263-264-266>269-279-260000-
/O.EXT.KSTO.FW.W.0010.000000T0000Z-170927T1400Z/
Eastern Portion of Shasta/Trinity NF-
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest-
Southeast Edge Shasta-Trinity NF and Western Portions of Tehama-
Glenn Unit-Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-
Northern Sierra Including Lassen NP and Plumas and Lassen NF/S
West of the Sierra Crest (West of Evans Peak-Grizzly Peak-
Beckworth Peak)-
Northern Sierra Including the Tahoe and ElDorado NF/S West of the
Sierra Crest-Eastern Mendocino NF-
443 AM PDT Mon Sep 25 2017

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 AM PDT WEDNESDAY FOR 
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 215, 216,
217, 218, 220, 221, 263, 264, 266, 267, 268, 269, AND 279...

* WIND...Northeast winds 10 to 20 mph with gusts 20 to 25 mph
  through the northern and western portions of the Sacramento
  Valley and over exposed ridges and locally stronger through
  aligned canyons. Strongest foothill/mountain winds expected
  during overnight and morning hours. 

* HUMIDITY...Daytime humidity of 12 to 25 percent with the main
  concern being poor humidity recovery overnight.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
517 
WWUS86 KSTO 252256
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
356 PM PDT Mon Sep 25 2017

...CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY WEDNESDAY
MORNING...

.Gusty northerly or offshore winds over the northern and western
Sacramento Valley and adjacent foothills will redevelop again
this tonight into portions of the Sierra Nevada, continuing 
through early Wednesday morning. The combination of offshore winds
and dry airmass are expected to bring critical fire weather 
conditions.

CAZ213-215>218-220-221-263-264-266>269-279-270000-
/O.CON.KSTO.FW.W.0010.000000T0000Z-170927T1400Z/
Eastern Portion of Shasta/Trinity NF-
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest-
Southeast Edge Shasta-Trinity NF and Western Portions of Tehama-
Glenn Unit-Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-
Northern Sierra Including Lassen NP and Plumas and Lassen NF/S
West of the Sierra Crest (West of Evans Peak-Grizzly Peak-
Beckworth Peak)-
Northern Sierra Including the Tahoe and ElDorado NF/S West of the
Sierra Crest-Eastern Mendocino NF-
356 PM PDT Mon Sep 25 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 AM PDT WEDNESDAY
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 215,
216, 217, 218, 220, 221, 263, 264, 266, 267, 268, 269, AND 279...

* WIND...Northeast winds 10 to 20 mph with gusts 20 to 25 mph
  through the northern and western portions of the Sacramento
  Valley and locally stronger through aligned canyons and over
  exposed ridges. Strongest foothill/mountain winds expected 
  during overnight and morning hours. 

* HUMIDITY...Daytime humidity of 10 to 20 percent with the main 
  concern being poor humidity recovery overnight.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
947 
WWUS86 KSTO 262214
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
314 PM PDT Tue Sep 26 2017

...CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY WEDNESDAY
MORNING...

.Gusty northerly or offshore winds will continue over the 
northern and western Sacramento Valley, adjacent foothills, and 
Sierra Nevada through Wednesday morning. The combination of 
offshore winds and dry airmass are expected to bring critical fire
weather conditions.

CAZ213-215>218-220-221-263-264-266>269-279-271400-
/O.CON.KSTO.FW.W.0010.000000T0000Z-170927T1400Z/
Eastern Portion of Shasta/Trinity NF-
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest-
Southeast Edge Shasta-Trinity NF and Western Portions of Tehama-
Glenn Unit-Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-
Northern Sierra Including Lassen NP and Plumas and Lassen NF/S
West of the Sierra Crest (West of Evans Peak-Grizzly Peak-
Beckworth Peak)-
Northern Sierra Including the Tahoe and ElDorado NF/S West of the
Sierra Crest-Eastern Mendocino NF-
314 PM PDT Tue Sep 26 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 AM PDT WEDNESDAY
FOR GUSTY WINDS and LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 215,
216, 217, 218, 220, 221, 263, 264, 266, 267, 268, 269, AND 279...

* WIND...Northeast winds 10 to 20 mph with gusts 20 to 25 mph 
  through the northern and western portions of the Sacramento 
  Valley and locally stronger through aligned canyons and over 
  exposed ridges. Strongest foothill/mountain winds expected 
  during overnight and morning hours. 

* HUMIDITY...Daytime humidity of 10 to 20 percent with the main 
  concern being poor humidity recovery overnight.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
809 
WWUS86 KSTO 271130
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
430 AM PDT Wed Sep 27 2017

CAZ213-215>218-220-221-263-264-266>269-279-271230-
/O.CAN.KSTO.FW.W.0010.000000T0000Z-170927T1400Z/
Eastern Portion of Shasta/Trinity NF-
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest-
Southeast Edge Shasta-Trinity NF and Western Portions of Tehama-
Glenn Unit-Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-
Northern Sierra Including Lassen NP and Plumas and Lassen NF/S
West of the Sierra Crest (West of Evans Peak-Grizzly Peak-
Beckworth Peak)-
Northern Sierra Including the Tahoe and ElDorado NF/S West of the
Sierra Crest-Eastern Mendocino NF-
430 AM PDT Wed Sep 27 2017

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY 
FOR FIRE WEATHER ZONES 213, 215, 216, 217, 218, 220, 221, 263, 
264, 266, 267, 268, 269, AND 279...

The National Weather Service in Sacramento has cancelled the Red
Flag Warning. 

Northerly flow will slacken across the region today and Thursday
while warm and dry conditions continue.

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Sep 23, 3:58 AM PDT, 32 minutes earlier.

Area forecast discussion, Sep 23, 3:58 AM PDT, 32 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
358 AM PDT Sat Sep 23 2017

.SYNOPSIS...
Turning warmer and drier into next week with breezy north winds.

&&

.DISCUSSION...
Upper low will shift east into Utah Today leaving NorCal in a
much drier...but breezy north flow. This will cause temps to warm
back to around 80 degrees Today and into the 80's Sunday at
valley locations. North wind gusts from 20 to 25 mph will be
possible over the northern and central Sacramento valley from this
afternoon through Monday. The warm-up will continue into Tuesday
with readings from the upper 80's to low 90's for many
locations...as Pacific ridge builds eastward.

&&
.EXTENDED DISCUSSION (Wednesday THROUGH Saturday)

Warm and dry weather dominates in the extended period as upper
level ridging from the eastern Pacific continues to build over
the area. An upper level low develops over the Great Basin and
retrogrades over Southern California. This will act to limit
warming over the region to some extent. Temperatures across
interior NorCal will range from 5 to 10 degrees above seasonal
normals through Friday. Valley highs will be in the low 90s
through at least the end of the week. The foothill and mountain
high temperatures will range from the 60s to the 80s. Northerly
winds continue into Thursday, though not as strong as earlier in
the week. EK/HEC
&&

.AVIATION...

VFR conditions expected for Valley TAF sites for the next 24
hours with clear skies. Low level wind shear is possible this
morning through around 15z, with north surface winds around 5kt,
north winds at 200 ft AGL around 30 kt. North winds expected to
increase this afternoon gusting to around 20 to 25 kts in the
Valley.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Sunday afternoon through late Monday
night for Carquinez Strait and Delta-Central Sacramento Valley
in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below
1000 Ft-Eastern Mendocino NF-Eastern Portion of Shasta/Trinity
NF-Lake County Portion of Lake-Napa-Sonoma Unit-Northern
Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-
Yuba-Placer-Amador and ElDorado Units-Northern Sacramento Valley
to Southern Tehama County Line Below 1000 Ft-Northern Sierra
Foothills from 1000 to 3000 Ft. Includes portions of Shasta-
Trinity and Butte Units-Northern Sierra Including Lassen NP and
Plumas and Lassen NF/S West of the Sierra Crest (West of Evans
Peak-Grizzly Peak-Beckworth Peak)-Northern Sierra Including the
Tahoe and ElDorado NF/S West of the Sierra Crest-Southeast Edge
Shasta-Trinity NF and Western Portions of Tehama-Glenn Unit-
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Stanislaus NF West of the Sierra Crest.

&&

Nearby

Red Flag Warnings in California, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.